American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G46) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] D. L. Burkholder. A nonlinear partial differential equation and the unconditional constant of the Haar system in $L^p$. Bull. Amer. Math. Soc. 7 (1982) 591-595. MR 670133.
Abstract, references, and article information   
View Article: PDF

[2] E. M. Stein. The development of square functions in the work of A. Zygmund. Bull. Amer. Math. Soc. 7 (1982) 359-376. MR 663787.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1